# SDR ASOA201000309

- Difficulty date: February 24, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 19,672 hours, 16,830 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB THAT SURROUNDS THE LINTEL ATTACHMENT FITTING HAS INDICATION NOTED APPROX .2" IN LENGTH 70 PERCENT FSH. FAILED NDT INSPECTION.  REPAIR PER EC/TC REO 601R-53-61-1230 HAS BEEN COMPLETE AND THE REPAIR C/W THE REQUIREMENTS OF ECTC AND REO 601R-53-61-1230 REV D.
